Publications with A. Chernikov

All publications by Artem Chernikov and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1007 Chernikov, A., Kaplan, I., & Shelah, S. (2016). On non-forking spectra. J. Eur. Math. Soc. (JEMS), 18(12), 2821–2848. arXiv: 1205.3101 DOI: 10.4171/JEMS/654 MR: 3574578
Sh:1035 Chernikov, A., & Shelah, S. (2016). On the number of Dedekind cuts and two-cardinal models of dependent theories. J. Inst. Math. Jussieu, 15(4), 771–784. arXiv: 1308.3099 DOI: 10.1017/S1474748015000018 MR: 3569076